MAUDE Adverse Event Report: DEPUY MITEK LLC US FMS CONNECT (VUE); ARTHROSCOPE

DEPUY MITEK LLC US FMS CONNECT (VUE); ARTHROSCOPE
Catalog Number 282114
Medical Device Problem Codes Use of Device Problem (1670); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found the overall device surface with signs of usage.No other anomalies were noted.A functional test was performed for the device using a fms vue pump and a shaver handpiece, which was wired through the interface cable.The default settings were present on the pump, and the blue indicator light was shown showing that the interface cable was recognized.No fault code could be observed.Test revealed that, although the shaver was able to be activated/powered on and the blue indicator light was flashing on the device, the suction function could not be activated as intended.The overall complaint was confirmed as the observed condition of the fms connect (vue) would have contributed to the complained device issue.¿ based on the investigation the root cause is traced to a component failure, where in combination of a constant manipulation between surgeries and the sterilization process, conditions can lead to a non-working interface cable and therefore failure.As per the instructions for use; prior to use, check the system components for damage.Check the cable integrity carefully.If there are signs of damage, do not use.Properly handling and¿attention to the approved use of the device diminishes the risk of failure.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that during evaluation of the device, it was determined that the fms connect (vue) device had a suction failure.It was initially reported that the device cable was broken and not functioning.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention, or prolonged hospitalization.All available information has been disclosed.

Brand Name
FMS CONNECT (VUE)
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key23726330
Report Number1221934-2025-04631
Device Sequence Number21501039
Product Code HRX
UDI-Device Identifier10886705020485
UDI-Public(01)10886705020485
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K130169
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number282114
Device Lot NumberR15A42771
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown